# SDR SWAA2018042521403

- Difficulty date: March 12, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7510
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR SUPPORT CRACKED AT BS 500B TO 500C, RBL 25.  R & R THE FLOOR SUPPORT IAW SRM.
